MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC MONOJECT; SYRINGE, PISTON

CARDINAL HEALTH 200, LLC MONOJECT; SYRINGE, PISTON
Model Number 8881512977
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the tip broke off inside the needle extender.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.If more information is received at a later date, the investigation will be reopened, and the investigation will be updated accordingly.
 
Event or Problem Description
The customer reported that the tip broke off inside the needle extender.On (b)(6) 2024 the customer stated it is unknown which needle extender was used with the syringe.The issue occurred before a suction dilation & curettage procedure.
 
Additional Manufacturer Narrative
The following sections were updated: section b3 date of event; section b5 describe event or problem; section d1 brand name; section d3 manufacturer name; section d4 unique identifier (udi) #.The following sections were added: section d4 expiration date #; section g4 pma/510(k)number;  section h5 labeled for single use?.
 
Additional Manufacturer Narrative
One device was received for evaluation and the reported issue was observed.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Based on all available information, no abnormal conditions were found that could trigger this issue.Manufacturing personnel were notified of this complaint for awareness.All information received will be used for further tracking and trending purposes.

Brand Name
MONOJECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19689941
Report Number1423537-2024-00062
Device Sequence Number12547095
Product Code FMF
UDI-Device Identifier10192253030686
UDI-Public(01)10192253030686(17)271231(10)2302418264
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K945715
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881512977
Device Catalogue Number8881512977
Device Lot Number2302418264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date07/25/2024
08/15/2024
10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown